# SDR 9626023243

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077050
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD-B RSVR LO LVL ANNUNCIATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 SPOILER ACTUATOR LEAKING.  REPLACED THE SAME, LEAK OPS CHECK OK.
